- Volume 5 Issue 1
ON APPROXIMATIONS BY IRRATIONAL SPLINES
- LEVIN, MIKHAIL P. (Department of Mathematics, Korea Advanced Institute of Science and Technology)
- Published : 2001.06.30
A problem of approximation by irrational splines is considered. These splines have a constant curvature between interpolation nodes and need only one additional boundary condition for derivatives, which should be set only at one of two boundary nodes, that is impossible for usual polynomial splines required boundary conditions at both boundary nodal points. Some estimations for numerical differentiation and rounding error analysis are presented.